# SDR ASOA20151103131

- Difficulty date: November 2, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 751
- Aircraft time: 34,298 hours, 19,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT LOCATOR SIGN INOPERATIVE.  R & R THE OVERWING EMERGENCY EXIT LOCATOR SIGN AND THE EMERGENCY LIGHT AC/DC INVERTER.  OPS CHECK GOOD ACFT RELEASED AND RETURNED FOR SERVICE.
